# SDR SWAA2024052179654

- Difficulty date: April 26, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED AT BS 500+10 LBL 24; WL 156 LOCATION CORRECTION: BAFFLE IS LOCATED AT BS 500B+10 LBL 24 WL 156<[01] REMOVED AND REPLACED FCB BAFFLE FROM BS500 B TO BS 500 C;LBL24;WL156.IAW SRM 51-40-02 AND DWG#143A7505.;[02] VERIFIED CORRECTIVE ACTION 1
